Moussa, H. and Rhoudaf, M. (2016) Study of Some Non-linear Elliptic Problems with No Continuous Lower Order Terms in Orlicz Spaces. Mediterranean Journal of Mathematics, 13 (6). pp. 4867-4899.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this study, we shall be concerned with the existence result of the non-linear elliptic equations of the form, Au- div(Φ (x, u)) = f, where the term Au= - div(a(x, u, ∇ u)) is a Leray–Lions operator defined on W01LM(Ω) into its dual W- 1LM¯(Ω) , where M is an N-function without assuming a Δ 2-condition on M, the second term f belongs to L1(Ω) , and the function Φ is not a continuous function with respect to x which cannot be managed by the divergence Theorem. © 2016, Springer International Publishing.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3970

Actions (login required)

View Item View Item